Top answers from doctors based on your search:
Disclaimer

can caffeine have an effect on the use of lexapro

A 36-year-old female asked:
Dr. Chiquitha Cornelius
10 years experience Clinical Psychology
You should consult: you primary care physician before mixing of drugs and over the counter supplements, as this could cause adverse effects and bring you down off what is ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 67-year-old female asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
It : It would be very dangerous and potentially harmful to take this product with his medications. I would strongly advise against it. The creatine, cafff ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Jay Lisker
20 years experience Cardiology
Stimulant: Caffeine is both a stimulant and a weak diuretic. Most people are unaffected with the doses of caffeine found in coffee, chocolate and sodas. However, ... Read More
4
4 thanks
A 47-year-old member asked:
Dr. Stuart Wasser
34 years experience Addiction Medicine
Nothing: Zip, nada.
1
1 comment
1
1 thank
A 36-year-old male asked:
Dr. Marion Dunn
42 years experience Psychiatry
Caffeine is stimulan: Caffeine is a stimulant.Recently may have adopted extremely high levels of caffeine which may cause heart palpitations, especially with young people w ... Read More
3
3 thanks
A 37-year-old member asked:
Dr. Vance Harris
36 years experience Family Medicine
Hurts cognition: Caffeine becomes less effective the longer you take it. You built up a sleep debt that will overcome the stimulating effect of caffeine. Not getting e ... Read More
A member asked:
Dr. Gregory Hines
23 years experience Family Medicine
Yes: Dee your doctor.
A 26-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Unnecessary Medicine: I am not sure why you would be doing this. There would no absolutely no health benefit to your practice and it can put your heart rate and blood press ... Read More
A 51-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Caffeine: Caffeine being a stimulant, can elevate mood.
A 47-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Vivarin (caffeine): Non-prescription stimulant used to provide energy and weight control but with troublesome side -effects upon continued use (heart, blood pressure, men ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month